# SDR IXXA0500060S

- Difficulty date: October 11, 2004
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND RT FUSELAGE STRUCTURE MAIN CARGO COMPARTMENT ZEE FRAME CRACK DAMAGE AROUND STA FS 260.000, L-20 RT.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED FRAME SEGMENT.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED FRAME SEGMENT AND SPLICES.  PERFORMED HEAT TREATMENT TO FRAME SEGMENT AND SPLICES.  PERFORMED NDT INSPECTION.  CLEANED, TREATED AND PRIMED.  APPLIED PRC SEALANT TO FAYING SURFACES AND INSTALLED REPAIR PARTS IAW DOUGLAS SRM, DPS 3.69-4 REV 'AM' DPS 7.00 1 REV BJ.
